RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 2, Pages 79–90 (Mi timm1293)  

Solution of the deconvolution problem in the general statement

V. V. Vasinab, G. G. Skorika

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: The deconvolution problem, which arises in the description of well testing processes, is formulated in the form of a Volterra equation of the first kind with discontinuous input data (the kernel is the flow rate and the right-hand side is the pressure change) characterized by large measurement errors. In addition, the solution of this equation has multiscale behavior in its domain. In this situation, the traditional solution algorithms for Volterra equations, as a rule, do not provide satisfactory results. To solve the problem, we use the variational regularization methods and construct a function basis (a system of exponents), which allow us to take into account in the algorithms all a priori constraints known for the desired solution. As a result, we form a family of approximate solutions that satisfies the conditions of smoothness end exactness required for the interpretation of well tests. For the constructed regularizing algorithms, we formulate convergence theorems and describe the details of numerical implementation.

Keywords: deconvolution problem, well test, Tikhonov regularization, method of quasisolutions, system of exponents, a priori constraints.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00629


DOI: https://doi.org/10.21538/0134-4889-2016-22-2-79-90

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 297, suppl. 1, 211–222

Bibliographic databases:

UDC: 517.983.54
MSC: 45D05, 65J20, 65R20
Received: 15.01.2016

Citation: V. V. Vasin, G. G. Skorik, “Solution of the deconvolution problem in the general statement”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 2, 2016, 79–90; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 211–222

Citation in format AMSBIB
\Bibitem{VasSko16}
\by V.~V.~Vasin, G.~G.~Skorik
\paper Solution of the deconvolution problem in the general statement
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 2
\pages 79--90
\mathnet{http://mi.mathnet.ru/timm1293}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-2-79-90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3559164}
\elib{https://elibrary.ru/item.asp?id=26040817}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 297
\issue , suppl. 1
\pages 211--222
\crossref{https://doi.org/10.1134/S0081543817050236}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410252500023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029220142}


Linking options:
  • http://mi.mathnet.ru/eng/timm1293
  • http://mi.mathnet.ru/eng/timm/v22/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:202
    Full text:52
    References:24
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020